Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Not doing too well :-(

Posted by Dalilah on November 17, 2003, at 19:00:10

In reply to Re: Not doing too well :-( katia, posted by BarbaraCat on November 17, 2003, at 14:36:56

Hi Barbara,
I tried Wellbutrin a couple times and I nearly died. It made me superagitated and then physically ill for days even after I stopped it. Couldn't eat etc. Of course it's different for everyone.

I'm sure you've all heard this before, but I think alcohol is the wrong way to go to help yourself. It seems like a temporary fix and supposedly works against your meds. As a former abuser of all drugs, I was not at all able to address any of my Bipolar problems til I was off it for like a year.
-Dalilah


> Dear Katia and Friends,
> Sorry I haven't posted in a while. We went to DSL and all our internet connections, email and even our telephone ID and ringer have gone to hell in a handbasket (there's that famous handbasket again). I'll be back but right now it's a major task to catch up on all the emails that have finally made it through to us.
>
> One thing that I've been thinking, Katia. Since we're both having our ups and downs re not drinking (OK, OK, I did slip up twice since we last talked and swore never again) I'm wondering about that lack of dopamine and maybe our wiring really requires it. Hence the self-medicating. So, the only thing that comes to mind that isn't directly Parkinson's related it Wellbutrin. Have you ever been on it? I was years ago and it made me kind of agitated, but this was pre-BP dx when I was also on 250mg Zoloft and no mood stabilizer. I'm going to talk to my pdoc about it and read up on it. I don't want anything to cause more anxiety and brooding, but these discomforts might be symptoms of unmasked depression. I also don't want to add another med if I can tolerate things without, but on the other hand, I want my life to progress without the stranglehold of anxiety and other unnecessary challenges.
>
> Another med that comes to mind is a stimulant but I've already gone that route with Ritalin and didn't like the feeling or the insomnia one bit. So, anyone out there, tell me what you think about self-medicating with alcohol and Wellbutrin to medicate the thing that alcohol was medicating. Get my drift? Thanks for all your concern about my absense. I promise, I'll keep in touch better. Love, Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dalilah thread:238206
URL: http://www.dr-bob.org/babble/20031116/msgs/280653.html